# SDR YV3R2019062700133

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-MA
- Make and model: Robsin R66
- Aircraft serial: 0895
- Aircraft time: 95 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C6478
- Part serial: 0625
- Condition: Defective
- Part time: 95 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED BEARING ASSEMBLY DUST SHIELD SPINS IN BEARING HOUSING.
